Lacunarity with respect to orthogonal polynomial sequences

Lasser, Rupert: Lacunarity with respect to orthogonal polynomial sequences. Acta scientiarum mathematicarum, (47) 3-4. pp. 391-403. (1984)

[img] Cikk, tanulmány, mű
math_047_fasc_003_004_391-403.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 3-4
Page Range: pp. 391-403
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 402-403.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14986

Actions (login required)

View Item View Item